# SDR SWAA2021011338528

- Difficulty date: December 9, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS 540 FWD CARGO COMPARTMENT.  EVALUATED STRINGER 26R LOCATED BS 540 FWD CARGO COMP AND CRACK IS BEYOND OF ALLOWABLE DAMAGE LIMITS, IAW SRM B737-700 53-00-03-1A-1 FIG 103 DETAIL A.   PERFORMED PERMANENT REPAIR, IAW SRM B737-700 53-00-03-2R-1.  FABRICATED REPAIR PARTS CHANNEL 7075-T0 0.050' PO 2020 193461 ANGLES (2 EA) FROM 7075T0 0.050 PO 2020 193461.  REPLACEMENT STRINGER SECTION FROM 7075T0 0.045' PO 2020 203305 HEAT TREATMENT REPAIR PARTS AND CONVERTED FROM T0 TO T6, IAW BAC 5602 TABLE X TEMPERATURE CONTROLLED P/N P3015G0E500000 S/N 112820025 DUE DATE 25FEB21.
